View Full Version : Vaginal itching - what else besides a yeast infection?
05-14-2007, 01:52 PM
I have started itching badly today. I am on my 7th day of diflucan and have not had any symptoms until today. I am getting ready to start my period and notice that I have some white stuff in my vagina. (Sorry, graphic!). But, that could be the replens medicine I put in there last night because of the dryness I am experiencing. Does anyone think this is a yeast infection? Could it be something else? Please help!
05-14-2007, 01:55 PM
This does sound like an yeast infection.. Have you went to the dr yet for a culture?
05-14-2007, 02:05 PM
I went two weeks ago. At that point he said that I was dry on the inside, and that I was pretty dry on the outside and I had some cracking. So I have been using replens twice a week and estrace cream on the inside every night. He told me that if this did not help my symptoms to fill the script for diflucan and take that for seven days along with the replens and the estrace. Last Monday I started itching, which was exactly one week since I had been to the gyno so I filled the script. I have been taking it and the itching went away almost immediately. I have still been having the burning constantly which is on both my vagina and my urethra but the itching was done. Then this afternoon, started itching. I am probably going to start my period tomorrow so I am not for sure if my doctor will be able to see anything if I go in this week and I do not want to take cream for fear it will dry me out. What do you think?
05-14-2007, 02:10 PM
I always had itching when I started my period.. I would suggest you got get some over the counter medicine that helps fight yeast like azo yeast.. This will help with the itching and burning.. Also when I have an infection I take uristat or peridium this also will soothe you down there.. Stay away from hot baths, showers are best.. And if you can eat yogurt that seems to really help fight the yeast.. Stay away from as much sugar as you can to for now..Hope this helps!
05-14-2007, 02:18 PM
Can I take the AZO yeast with Elmiron, Diflucan, Hydroxzine, Estrostep, and......I think that is it?
05-14-2007, 02:41 PM
I used Replends a while back, The Gyno told me to expect white discharge for the 1st little bit as it was cleaning up old dead cell inside. But always check with your Doctor if it does not clear up! Hope i was some help.Hugs Sandra:cat: :cat: :cat:
05-15-2007, 09:51 AM
That makes me feel better. I stopped itching last night after a couple hours and now I am just back to the burning. Is it possible that I just started itching because I was going to start my period and then it stops three hours later? My body is so weird!
05-15-2007, 11:01 AM
Do you know what the ph is of your vagina? Sounds like your doing a lot of things that are hormonal and can affect your ph. I think I would ask your doctor to test the ph of your vagina so that you can be sure which direction to go since I suspect lack of ph balance is what is making you vulnerable to the yeast. You may want to bring up things like boric acid. I would also wonder if the yeast has triggered some muscle tightness.
That makes me feel better. I stopped itching last night after a couple hours and now I am just back to the burning. Is it possible that I just started itching because I was going to start my period and then it stops three hours later? My body is so weird! Yes your ph was changing!!
That constant burnging may be pfd. Mine can flare from a yeast infection and it may linger on after the infection is gone. When it is yeast that triggers a pfd flare...I go the using cold, deep breathing, and relaxation to help....and a muscle relaxant if needed.
http://icandme.9.forumer.com/index.php?showtopic=220 yeast yeast treatments, probiotics
http://icandme.9.forumer.com/index.php?showtopic=6 pelvic floor dysfunction (PFD) learning to relax the muscles treatment options symptoms of PFD and more
05-15-2007, 03:14 PM
:smile tee I also just rembered the info sheet that comes with the replends also describes the white discharge also.
Hugs Sandra:cat: :cat: :cat:
05-16-2007, 08:56 AM
Thank you for your replies. I am not itching since that night. I however should be on my period and am not yet. I should be on day two or day three and have just been spotting. Could my meds have caused my period to mess up? I am on Elmiron and Hydroxzine. I also am taking Replens and Estrace cream. Finished up diflucan Monday.
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.